# SDR USAA990949

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AU
- Make and model: Boeing 757225
- Aircraft serial: 22203
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1400
- Part time: 46,058 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-3 CHECK VISUAL INSPECTION, FOUND CORROSION APPROXIMATELY 3 INCH BY 2 INCH AT BS 1400 FORWARD SIDE OF FRAME AT STRINGER 28L.  CORROSION LEVEL 2.  REPLACED STRAP PER BOEING DRAWING 146N3305.  (M)
